Alert archive / Wisconsin / Wind Advisories in 2013
Wind Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Nov 17, 2013, 3:49 AM CST for 7 counties in Wisconsin. It took effect at Nov 17, 2013, 4:00 PM CST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2013, 3:49 AM CST (09:49 UTC)
- In effect from
- Nov 17, 2013, 4:00 PM CST
- Expired
- Nov 18, 2013, 12:00 PM CST
- In force
- 20 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 19 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 555 m²/s²
- 0-3 km storm-relative helicity
- 561 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
411 WWUS73 KGRB 170949 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 AM CST SUN NOV 17 2013 ...VERY WINDY CONDITIONS EXPECTED THIS EVENING... .A STORM SYSTEM FROM THE PLAINS WILL STRENGTHEN SIGNIFICANT AS IT TRACKS ACROSS THE AREA THIS AFTERNOON. STRONG WEST WINDS WILL DEVELOP AS THE CENTER OF THE LOW PRESSURE SYSTEM BEGINS TO PULL AWAY FROM THE AREA THIS EVENING. THE STRONG WINDS WILL LINGER INTO MONDAY OVER THE DOOR PENINSULA...SINCE THE AIR WILL BE CROSSING THE RELATIVELY WARM WATERS OF THE BAY OF GREEN BAY BEFORE FLOWING ASHORE. WIZ038>040-048>050-171800- /O.NEW.KGRB.WI.Y.0003.131117T2200Z-131118T0600Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 349 AM CST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. * TIMING...BRIEF GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP TODAY. MORE SUSTAINED STRONG WINDS WINDS FROM THE WEST WILL DEVELOP AROUND DUSK...THEN CONTINUE INTO THE EVENING. * WINDS...WIND GUSTS AROUND 45 MPH ARE POSSIBLE. * IMPACTS...THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. THEY COULD ALSO BLOW AROUND UNSECURED OUTDOOR OBJECTS SUCH AS GARBAGE CANS OR DECK FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ022-171800- /O.NEW.KGRB.WI.Y.0003.131117T2200Z-131118T1800Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 349 AM CST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON CST MONDAY. * TIMING...BRIEF GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP TODAY. MORE SUSTAINED STRONG WINDS WINDS FROM THE WEST WILL DEVELOP AROUND DUSK...THEN CONTINUE OVERNIGHT BEFORE DIMINISHING DURING THE DAY ON MONDAY. * WINDS...WIND GUSTS AROUND 55 MPH ARE POSSIBLE...ESPECIALLY ON THE HIGHER BLUFFS ADJACENT TO THE BAY. * IMPACTS...THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. THEY COULD ALSO BLOW AROUND UNSECURED OUTDOOR OBJECTS SUCH AS GARBAGE CANS OR DECK FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JS
4 follow-up statements
279 WWUS73 KGRB 171733 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1133 AM CST SUN NOV 17 2013 ...VERY WINDY CONDITIONS EXPECTED THIS EVENING... .A STORM SYSTEM WILL CONTINUE TO STRENGTHEN AS IT TRACKS ACROSS EASTERN WISCONSIN THIS AFTERNOON. STRONG WEST WINDS WILL DEVELOP AS THE CENTER OF THE LOW PRESSURE SYSTEM BEGINS TO PULL AWAY FROM THE AREA THIS EVENING. THE STRONG WINDS WILL LINGER INTO MONDAY OVER THE DOOR PENINSULA...SINCE THE AIR WILL BE CROSSING THE RELATIVELY WARM WATERS OF THE BAY OF GREEN BAY BEFORE FLOWING ASHORE. WIZ038>040-048>050-172300- /O.CON.KGRB.WI.Y.0003.131117T2200Z-131118T0600Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 1133 AM CST SUN NOV 17 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... * TIMING...BRIEF GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP THIS AFTERNOON. MORE SUSTAINED STRONG WINDS WINDS FROM THE WEST WILL DEVELOP AROUND DUSK...THEN CONTINUE INTO THE EVENING. * WINDS...WIND GUSTS AROUND 45 MPH ARE POSSIBLE. * IMPACTS...THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. THEY COULD ALSO BLOW AROUND UNSECURED OUTDOOR OBJECTS SUCH AS GARBAGE CANS OR DECK FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ022-172300- /O.CON.KGRB.WI.Y.0003.131117T2200Z-131118T1800Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 1133 AM CST SUN NOV 17 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON CST MONDAY... * TIMING...BRIEF GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP THIS AFTERNOON. MORE SUSTAINED STRONG WINDS WINDS FROM THE WEST WILL DEVELOP AROUND DUSK...THEN CONTINUE OVERNIGHT BEFORE DIMINISHING DURING THE DAY ON MONDAY. * WINDS...WIND GUSTS AROUND 55 MPH ARE POSSIBLE...ESPECIALLY ON THE HIGHER BLUFFS ADJACENT TO THE BAY. * IMPACTS...THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. THEY COULD ALSO BLOW AROUND UNSECURED OUTDOOR OBJECTS SUCH AS GARBAGE CANS OR DECK FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AK
495 WWUS73 KGRB 172248 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 448 PM CST SUN NOV 17 2013 ...WINDY CONDITIONS EXPECTED THIS EVENING... .A STORM SYSTEM WAS OVER NORTHERN LAKE MICHIGAN LATE THIS AFTERNOON. IT WILL STRENGTHEN AS IT TRACKS TOWARDS EASTERN ONTARIO TONIGHT. STRONG WEST WINDS WILL DEVELOP AS THE THE LOW PRESSURE SYSTEM BEGINS TO PULL AWAY FROM THE AREA THIS EVENING. THE STRONG WINDS WILL LINGER INTO MONDAY OVER THE DOOR PENINSULA. WIZ038>040-048>050-180600- /O.CON.KGRB.WI.Y.0003.000000T0000Z-131118T0600Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 448 PM CST SUN NOV 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. THEY COULD ALSO BLOW AROUND UNSECURED OUTDOOR OBJECTS SUCH AS GARBAGE CANS OR DECK FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ022-180700- /O.CON.KGRB.WI.Y.0003.000000T0000Z-131118T1800Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 448 PM CST SUN NOV 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS OVER 50 MPH POSSIBLE. THE WINDS WILL CONTINUE OVERNIGHT BEFORE DIMINISHING DURING THE DAY ON MONDAY. * THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. THEY COULD ALSO BLOW AROUND UNSECURED OUTDOOR OBJECTS SUCH AS GARBAGE CANS OR DECK FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
334 WWUS73 KGRB 180526 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1126 PM CST SUN NOV 17 2013 ...WINDY CONDITIONS WILL CONTINUE ... .A STORM SYSTEM NORTH OF LAKE HURON WILL STRENGTHEN AS IT MOVES TOWARDS JAMES BAY OVERNIGHT. STRONG WEST WINDS WILL GRADUALLY DIMINISH LATE TONIGHT OVER EAST CENTRAL WISCONSIN...WHILE THE STRONG WINDS WILL LINGER INTO MONDAY OVER THE DOOR PENINSULA. WIZ038>040-048>050-181000- /O.EXT.KGRB.WI.Y.0003.000000T0000Z-131118T1000Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 1126 PM CST SUN NOV 17 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CST MONDAY... * WEST WINDS WILL GUST TO 45 MPH. * THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND BLOW AROUND UNSECURED OUTDOOR OBJECTS SUCH AS GARBAGE CANS OR DECK FURNITURE. THE WINDS MAY ALSO UPROOT TREES IN WET SOIL AND CAUSE POWER OUTAGES IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ022-181330- /O.CON.KGRB.WI.Y.0003.000000T0000Z-131118T1800Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 1126 PM CST SUN NOV 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WEST WINDS WILL GUSTS OVER 50 MPH WILL CONTINUE OVERNIGHT BEFORE DIMINISHING DURING THE DAY ON MONDAY. * THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND BLOW AROUND UNSECURED OUTDOOR OBJECTS SUCH AS GARBAGE CANS OR DECK FURNITURE. THEY COULD ALSO UPROOT TREES IN WET SOIL CAUSING POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
098 WWUS73 KGRB 180950 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 350 AM CST MON NOV 18 2013 ...WINDY CONDITIONS WILL CONTINUE ... .THE POWERFUL LATE-AUTUMN STORM SYSTEM THAT BROUGHT SIGNIFICANT RAIN TO THE AREA THIS WEEKEND WILL PULL AWAY FROM THE AREA TODAY. STRONG WINDS WILL CONTINUE OVER THE DOOR EARLY TODAY...THEN WINDS WILL SLOWLY DIMINISH. WIZ038>040-048>050-181100- /O.EXP.KGRB.WI.Y.0003.000000T0000Z-131118T1000Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 350 AM CST MON NOV 18 2013 ...WIND ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS MORNING... WINDS...THOUGH STILL QUITE STRONG...WILL SOON BEGIN TO SLOWLY DIMINISH. AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 400 AM. $$ WIZ022-181800- /O.CON.KGRB.WI.Y.0003.000000T0000Z-131118T1800Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 350 AM CST MON NOV 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * STRONG WEST WINDS WILL CONTINUE THIS MORNING. SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED. A FEW GUSTS TO 50 MPH ARE STILL POSSIBLE...MAINLY WITHIN THE HIGHER TERRAIN BORDERING THE BAY. * THE STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND BLOW AROUND UNSECURED OUTDOOR OBJECTS SUCH AS GARBAGE CANS OR DECK FURNITURE. THEY COULD ALSO UPROOT TREES IN WET SOIL CAUSING POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SKOWRONSKI
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Nov 17, 3:39 AM CST, 10 minutes earlier.
Area forecast discussion, Nov 17, 3:39 AM CST, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 339 AM CST SUN NOV 17 2013 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 338 AM CST SUN NOV 17 2013 DISCUSSION FOR THIS PORTION OF THE FORECAST WILL FOLLOW A LITTLE LATER. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 338 AM CST SUN NOV 17 2013 FAIRLY QUIET WEATHER PATTERN EXPECTED DURING THE PERIOD. MAIN CONCERN WILL BE PRECIPITATION CHANCES TUESDAY NIGHT THROUGH WEDNESDAY NIGHT AS SURFACE COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE THROUGH THE REGION. FOR TUESDAY NIGHT...ONLY WENT WITH SLIGHT POPS AS MODEL SOUNDINGS INDICATED A LOT OF DRY AIR JUST ABOVE THE SURFACE. THE HIGHEST POPS WERE ACROSS THE WEST. BEST SATURATION OF THE ATMOSPHERE OCCURS ON WEDNESDAY INTO WEDNESDAY NIGHT. CONTINUED MID RANGE POPS ACROSS MUCH OF THE AREA WITH A GRADUAL DECREASE IN POPS FROM WEST TO EAST WEDNESDAY NIGHT. PRECIPITATION SHOULD BE MAINLY IN THE FORM OF SNOW TUESDAY NIGHT AND WEDNESDAY NIGHT...A MIX OF RAIN/SNOW ACROSS THE ENTIRE REGION ON WEDNESDAY. TEMPERATURES WILL BE SEASONABLY COOL WITH HIGHS IN THE 30S AND 40S THROUGH FRIDAY... THEN SHOULD TURN MUCH COLDER FOR NEXT WEEKEND. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1015 PM CST SAT NOV 16 2013 VARIABLE CONDITIONS EXPECTED ACROSS THE AREA OVERNIGHT. MVFR CIGS AND VSBYS FOR THE MOST PART BUT IF THERE IS ANY CLEARING LIFR CIGS AND VSBYS ARE POSSIBLE. IFR CIGS AND VSBYS ALSO EXPECTED NEAR LAKE MICHIGAN AT MANITOWOC AND STURGEON BAY AND POSSIBLY GREEN BAY. A STORM SYSTEM WILL BRING A LARGE AREA OF RAIN AND SCATTERED THUNDERSTORMS SUNDAY. THEY WILL ARRIVE FROM SOUTH TO NORTH IN THE MORNING AND GENERALLY BE ACCOMPANIED BY IFR CONDITIONS. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT FOR WIZ038>040-048>050. WIND ADVISORY FROM 4 PM THIS AFTERNOON TO NOON CST MONDAY FOR WIZ022. && SHORT TERM.....SKOWRONSKI LONG TERM......ECKBERG AVIATION.......RDM
Hazardous weather outlook, Nov 16, 2:59 PM CST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 259 PM CST SAT NOV 16 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 259 PM CST SAT NOV 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING. A FEW STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. A FEW STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. RAINFALL SUNDAY COULD ALSO BE SUFFICIENT TO RESULT IN SOME PONDING OF WATER IN URBAN AREAS WHERE STORM SEWER GRATES ARE CLOGGED WITH LEAVES. ON SUNDAY NIGHT...STRONG WEST TO NORTHWEST WINDS WILL GUST UP TO 35 MPH ACROSS MUCH OF THE REGION MAINLY BETWEEN 6PM AND MIDNIGHT. STRONG WINDS COMING OFF THE BAY WILL GUST AS HIGH AS 50 MPH ACROSS WESTERN DOOR COUNTY AND CONTINUE INTO EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-172100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 259 PM CST SAT NOV 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING. A FEW STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. LOCALLY DENSE FOG COULD POSE A HAZARD TO MARINERS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. A FEW STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. LOCALLY DENSE FOG COULD POSE A HAZARD TO MARINERS THROUGH MID-AFTERNOON SUNDAY. GALE FORCE WINDS ARE EXPECTED SUNDAY NIGHT AND MONDAY. WINDS WILL BEGIN TO DIMINISH MONDAY AFTERNOON. AK/TE
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 4:07 AM CST | Gale Warning | GRB | 35 hr | |
| Nov 17, 10:41 AM CST | Special Marine Warning | GRB | 94 min |
Nearby
Wind Advisories in Wisconsin, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.